Lancaster EPrints

A reactive local search-based algorithm for the Multiple-choice Multi-dimensional Knapsack Problem

Hifi, M and Michrafy, M and Sbihi, A (2006) A reactive local search-based algorithm for the Multiple-choice Multi-dimensional Knapsack Problem. Computational Optimization and Applications, 33 (2-3). pp. 271-285. ISSN 0926-6003

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Computational Optimization and Applications
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Management Science
ID Code: 44907
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:23
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 19:09
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44907

Actions (login required)

View Item